# SDR SWAA086199

- Difficulty date: November 13, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 10,644 hours, 6,206 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 589354314
- Part serial: 05291H5097
- Condition: Arced
- Location: Cockpit
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT R1 WINDOW ARCED ON APPROACH.  R&R R1 WINDOW PER MM.
